# SDR UIEA2011012300018

- Difficulty date: January 23, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 2020-2080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BULK CARGO FLOOR INTERCOSTALS AT STA 2020, RBL 0.25 AND STA 2080, RBL 0.25".  (REPAIRD IAW EI 2011A53B-122 REV 00 AND 01.)
